# SDR REXA2022083000722

- Difficulty date: August 15, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 20,313 hours, 16,335 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: SH670321034
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 25R LONGERON IS CORRODED BETWEEN FS 333 AND FS 364   LOCATED AND DRILLED NEW STR 25R LONGERON P/N SH670-32103-4 BETWEEN FS 333 TO FS 364 IAW CRJ-900 SRM 51-40-11-001-001-A01  INSTALLED NEW STR 25R LONGERON P/N: SH670-32103-4 BETWEEN FS333 TO FS364, IAW CRJ-900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
